View More View Less
  • 1 Institute of Mathematics of Academy of Sciences of Ukraine 01601 Kiev Tereschenkovskaya, 3 Ukraine
  • 2 University of Pécs Department of Mathematics, Pollack Mihály Faculty of Engineering Boszorkány u. 2 H-7624 Pécs Hungary
  • 3 Leiden University Mathematical Institute P.O. Box 9512 2300 RA Leiden The Netherlands
Restricted access

Purchase article

USD  $25.00

Purchase this article

USD  $387.00

The paper discusses the existence of a non-standard stationary (time-independent) problem and presents a stability result. The original evolution problem arises when one considers, for instance, the dispersal of a chemical, emitted from a point source, into a reacting medium.

  • R. Bellman, Stability theory of differential equations , 1953, McGraw-Hill

  • A.A. Berezovsky, R. Kersner, B. Peletier, On a Stefan-type model arising in ecology , Applied Mathematics Letter 19 (2006), 699–705.

    Peletier B. , 'On a Stefan-type model arising in ecology ' (2006 ) 19 Applied Mathematics Letter : 699 -705.

    • Search Google Scholar
  • S. R. Bernfeld, V. Lakshmikanthan, An introduction to nonlinear boundary value problems , 1974, Academic Press, Inc.

  • J. Crank, The mathematics of diffusion , 1975, Oxford University Press

  • A. S. Kalashnikov, Some problems of the qualitative theory of non-linear degenerate second-order parabolic equations, Russian Math. Surveys 42 (1987) 169–222.

    Kalashnikov A. S. , 'Some problems of the qualitative theory of non-linear degenerate second-order parabolic equations ' (1987 ) 42 Russian Math. Surveys : 169 -222.

    • Search Google Scholar
  • E. Kamke, Differentialgleichungen, Lösugsmethoden und Lösungen , Teil 1, 1959, Leipzig

  • Yu.A. Mitropolsky, A.A. Berezovsky, S.A. Berezovsky, Free boundary problems for nonlinear evolution equations in metallurgy, medicine and ecology , Math. Engng. Ind., 7 ,3 (1999) 301–347.

    Berezovsky S.A. , 'Free boundary problems for nonlinear evolution equations in metallurgy, medicine and ecology ' (1999 ) 7 Math. Engng. Ind. : 301 -347.

    • Search Google Scholar
  • J. R. Ockendon, W. R. Hodgkins, Moving boundary problems in heat flow and diffusion , 1974, Oxford University Press.

  • G. Sansone, Ordinary differential equations , Vol. 1 and 2, Bologna, 1948

Monthly Content Usage

Abstract Views Full Text Views PDF Downloads
Sep 2020 0 0 0
Oct 2020 0 0 0
Nov 2020 0 0 0
Dec 2020 1 0 0
Jan 2021 1 0 0
Feb 2021 4 0 0
Mar 2021 0 0 0